• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



side effects and that time of the month

#1
#2
i have only had one period since starting the tablets and mine came smack bang when it was due this time and seems to be heavier than usual :( plus a lot more painful
 
#3
my period started a few days after i started xenical and i never normally get pains, but they were agonising..its only been the first month so im not sure if it was the tablets, but i think it was..also for over a week after my period i was reallly bloated
 
#6
I have pcos and only have roughly 3 periods a year which are light and painless. I got a period 2 weeks after starting xenical it was heavier, lasted 7 days which is really unusual for me and was in bad pain with it.
 
#7
OK girls.

The reason that this happens is because taking the tablets changes your fluid balance in the body, if you drink more water generally but definitely in the few days before and the whole of the period this will help with the pains.
 
#9
im not sure hun but if it was me i would go and talk to the dr about it unless it as happened to you before
 


Similar threads